# SDR AALA202201101693

- Difficulty date: January 8, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A300*
- Aircraft serial: 1462
- Aircraft time: 67,013 hours, 25,465 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR DIFFICULT TO OPEN ON LAVATORY NEXT TO DOOR 3L. LUBRICATED AND ADJUSTED DOOR .
